# SDR CALA0300007

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 55,394 hours, 25,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN RADIUS OF FLOORBEAM ON AFT SIDE OF STA 540 UNDER EXPANSION JOINT AT R/H I/B SEAT TRACK. REPAIRED IAW ECRA 5320-01406.
